Alert archive / Minnesota / Tornado Warnings in 2022

Tornado Warning 30, NWS Grand Forks, ND

June 24, 20224 counties in Minnesota

NWS Grand Forks, ND issued this tornado warning at Jun 24, 2022, 9:55 PM CDT for 4 counties in Minnesota. It was in force for 50 min. 16 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2022, 9:55 PM CDT (02:55 UTC)
Expired
Jun 24, 2022, 10:45 PM CDT
In force
50 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

Counties Becker County, MN, Hubbard County, MN, Otter Tail County, MN, Wadena County, MN

The radar

The Fargo/Grand Forks radar (KMVX), 157 km from the middle of the area, began a volume at 02:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 9:58 PM CDTTORNADO 2Rochert, MNTHIS TORNADO WAS LIKELY WRAPPED IN DOWNBURST WINDS FOR PORTIONS OF ITS NEARLY 31 MILE PATH,THROUGH LITTLE TOAD LAKE, TOAD LAKE, AND WOLF LAKE, ENDING AROUND 2 SE OF MENAHGA BY 1035 PM CDT. NUMEROUS PINE, OAK, AND POPLAR TREES WERE VIOLENTLY SNAPPED OR UPROOTED
Jun 24, 9:58 PM CDTTORNADO 2Rochert, MNTHIS TORNADO WAS LIKELY WRAPPED IN DOWNBURST WINDS FOR PORTIONS OF ITS NEARLY 31 MILE PATH,THROUGH LITTLE TOAD LAKE, TOAD LAKE, AND WOLF LAKE, ENDING AROUND 2 SE OF MENAHGA BY 1035 PM CDT. NUMEROUS PINE, OAK, AND POPLAR TREES WERE VIOLENTLY SNAPPED OR UPROOTED
Jun 24, 9:58 PM CDTTORNADO 2Rochert, MNTHIS TORNADO WAS LIKELY WRAPPED IN DOWNBURST WINDS FOR PORTIONS OF ITSNEARLY 31 MILE PATH,THROUGH LITTLE TOAD LAKE,TOAD LAKE, WOLF LAKE, ENDING AROUND 2 SE OF MENAGHA BY 1035 PM CDT. NUMEROUS PINE, OAK, AND POPLAR TREES WERE VIOLENTLY SNAPPED OR UPROOTED ALONG
Jun 24, 10:02 PM CDTHAIL 1.75Rochert, MNBECKER COUNTY SHERIFFS OFFICE RELAYED REPORT OF GOLF BALL SIZED HAIL NEAR ROCHERT. TIME ESTIMATED FROM RADAR.
Jun 24, 10:10 PM CDTTSTM WND DMG3 Wnw Toad Lake, MNREPORT OF TRESS DOWN ON CAMPER TRAILERS AT LITTLE TOAD LAKE. POWER LINES DOWN. TIME ESTIMATED BASED ON RADAR AND NEARBY WIND SENSOR REPORTS.
Jun 24, 10:10 PM CDTTSTM WND DMG3 Wnw Toad Lake, MNREPORT OF TRESS DOWN ON CAMPER TRAILERS AT LITTLE TOAD LAKE. POWER LINES DOWN. TIME ESTIMATED BASED ON RADAR AND NEARBY WIND SENSOR REPORTS.
Jun 24, 10:10 PM CDTTSTM WND DMGToad Lake, MNREPORT OF TRESS DOWN ON CAMPER TRAILERS. POWER LINES DOWN. TIME ESTIMATED BASED ON RADAR AND NEARBY WIND SENSOR REPORTS.
Jun 24, 10:20 PM CDTTSTM WND GST 67Osage, MNPEAK WIND MESURED AT THE RWIS STATION IN OSAGE ON HIGHWAY 34.
Jun 24, 10:26 PM CDTTORNADO2 Wsw Menahga, MNLAW ENFORCEMENT REPORTS SPOTTER NEAR SEBEKA VIEWING ONGOING TORNADO. LOCATION ESTIMATED BASED ON RADAR AND REPORTING.
Jun 24, 10:37 PM CDTTSTM WND GST 612 Ssw Park Rapids, MNPEAK WIND MEASURED AT THE PARK RAPIDS AIRPORT /KPKD/.
Jun 24, 10:37 PM CDTTSTM WND GST 612 Ssw Park Rapids, MNPEAK WIND MEASURED AT THE PARK RAPIDS AIRPORT /KPKD/.
Jun 24, 10:40 PM CDTTSTM WND DMG4 Ene Emmaville, MNPOWER OUTAGE REPORTED AT CAMP WILDERNESS ON MANTRAP LAKE.
Jun 24, 10:40 PM CDTTSTM WND DMG4 Ene Emmaville, MNPOWER OUTAGE REPORTED AT CAMP WILDERNESS ON MANTRAP LAKE.
Jun 24, 10:42 PM CDTTSTM WND GST 592 Ssw Park Rapids, MNSECOND PEAK WIND MEASURED AT THE PARK RAPIDS AIRPORT /KPKD/.
Jun 24, 10:42 PM CDTTSTM WND GST 592 Ssw Park Rapids, MNSECOND PEAK WIND MEASURED AT THE PARK RAPIDS AIRPORT /KPKD/.
Jun 24, 10:42 PM CDTTSTM WND GST 611 Ssw Park Rapids, MNASOS STATION KPKD PARK RAPIDS AP MN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 24, 7:17 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 2.9 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2022-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1341 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2022-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1341 J/kg
Mixed-layer CIN
-84 J/kg
Mixed-layer LCL
1379 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

752 
WFUS53 KFGF 250255
TORFGF
MNC005-057-111-159-250345-
/O.NEW.KFGF.TO.W.0030.220625T0255Z-220625T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Grand Forks ND
955 PM CDT Fri Jun 24 2022

The National Weather Service in Grand Forks has issued a

* Tornado Warning for...
  Southwestern Hubbard County in north central Minnesota...
  Northwestern Wadena County in central Minnesota...
  Northeastern Otter Tail County in west central Minnesota...
  Eastern Becker County in northwestern Minnesota...

* Until 1045 PM CDT.

* At 955 PM CDT, severe thunderstorms capable of producing both
  tornadoes and extensive straight line wind damage were located over
  Height Of Land Lake, or 11 miles northeast of Detroit Lakes, moving
  east at 40 mph.

  HAZARD...Tornado and half dollar size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* These dangerous storms will be near...
  Toad Lake around 1005 PM CDT.
  Snellman and Evergreen around 1010 PM CDT.
  Wolf Lake around 1015 PM CDT.

Other locations in the path of this tornadic thunderstorm include
Osage and Midway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.


&&

LAT...LON 4684 9583 4715 9561 4711 9486 4658 9518
TIME...MOT...LOC 0255Z 290DEG 34KT 4690 9563 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

MJB
1 follow-up statement
802 
WWUS53 KFGF 250312
SVSFGF

Severe Weather Statement
National Weather Service Grand Forks ND
1012 PM CDT Fri Jun 24 2022

MNC005-057-111-159-250345-
/O.CON.KFGF.TO.W.0030.000000T0000Z-220625T0345Z/
Hubbard MN-Wadena MN-Otter Tail MN-Becker MN-
1012 PM CDT Fri Jun 24 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
SOUTHWESTERN HUBBARD...NORTHWESTERN WADENA...NORTHEASTERN OTTER TAIL
AND EASTERN BECKER COUNTIES...

At 1012 PM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located near
Snellman, or 20 miles east of Detroit Lakes, moving east at 40 mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

These dangerous storms will be near...
  Wolf Lake around 1015 PM CDT.

Other locations in the path of this tornadic thunderstorm include
Osage, Midway and Menahga.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4676 9563 4714 9541 4711 9486 4658 9518
TIME...MOT...LOC 0312Z 290DEG 34KT 4684 9541 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this tornado warning went out at Jun 24, 7:51 PM CDT, 2 hours 4 minutes earlier.

Area forecast discussion, Jun 24, 7:51 PM CDT, 2 hours 4 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
751 PM CDT Fri Jun 24 2022

.UPDATE...
Issued at 734 PM CDT Fri Jun 24 2022

Well developed QLCS has finally propagated to the east from its
stationary position over the Devils Lake basin earlier this
afternoon. It has resulted in wind gusts measured up to 88 mph,
a few brief tornadoes mainly embedded within converging
boundaries, hail, and flooding. A displaced outflow boundary
trackable on radar is very apparent, of which will likely hold
dust which has a history of decreasing visibility under 1 mile bringing
its own impacts. This QLCS is still tapping into moist, very
unstable air mass to its south and east. And with sufficient
available shear, organized convection is expected to last through
the evening into Minnesota.

With this expectation, an additional Severe Thunderstorm Watch
has been issued for southern Valley into west- central and
northwest MN. This QLCS still holds potential for severe weather
including gusty winds over 70 mph, hail, and possibly some
embedded tornadoes as propagates to the east/southeast into this
evening. Flooding may also continue, however may not be as much of
a concern as before with heavy rainfall rates progressing quicker
than early in the afternoon.

&&

.SHORT TERM...(This evening through Saturday night)
Issued at 322 PM CDT Fri Jun 24 2022

Convection will be the main headache for the period.

Southwesterly flow aloft will continue to bring some weak vorts
into the region this afternoon and tonight, but the main upper low
will be to our northwest until tomorrow. The warm front has lifted
into northeastern ND, with rich moisture and instability across
most of the CWA. Storms have been firing near the warm front
across northeastern ND and northwestern MN, with the somewhat
limited (25-35 kts) of deep layer shear, storms have been a bit
messy and only briefly organized. However, there continues to be
plenty of instability with updrafts firing, and severe threat will
remain through this evening.

Later on this evening, the surface low currently over central SD
and cold front over northwestern ND will push eastward into our
CWA. CAMs have the storms that have so far been pretty slow moving
along the warm front, accelerate and push eastward by midnight.
Think at this point the messy convection with sporadic hail
threat will become more of an organized MCS, with damaging winds
the main headache. Severe storms will push eastward out of our
region by tomorrow morning.

Impacts will be a lot less tomorrow as the main upper low moves
across southern Manitoba. Some showers and thunderstorms will be
continuing near the international border as we get some good lapse
rates with warm air at the surface and colder mid levels. However,
no severe storms are expected with this activity. Cold air
advection will bring drier and more stable air into the region,
along with temps back into the 60s and 70s along with blustery
northwest surface winds.

.LONG TERM...(Sunday through Friday)
Issued at 322 PM CDT Fri Jun 24 2022

Sunday through Tuesday...Northwesterly flow aloft for the early
part of the period, with cooler than average temperatures on
Sunday warming up for the start of the work week as the upper low
pulls away from the Northern Plains. Lingering showers along the
northern border as cold upper temps continue for a bit longer on
Sunday, then a bit of a break before the next reinforcing
shortwave Monday night/Tuesday morning.

Wednesday through Friday...Upper flow becomes more west to
southwesterly during this period, although predictability is
pretty low. There will be several weak shortwaves moving through,
but not much signal in the ensembles for any large variations
from climo. With low predictability and an active short term,
will keep the blended solution of periodic low precip chances and
near seasonal temperatures.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 734 PM CDT Fri Jun 24 2022

Widespread thunderstorms continue across the area through 06 UTC,
including the potential for severe thunderstorms. Impacts are
likely around TAF sites, mainly from erratic gusty winds over
30kt, lightning, and decreased visibility from heavy rainfall and
blowing dust.

After convection, there is the expectation for low level moisture
to contribute to MVFR CIGs at some sites. Gusty winds are also expected
tomorrow.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...None.
MN...None.

UPDATE...CJ
SHORT TERM...JR
LONG TERM...JR
AVIATION...CJ
Hazardous weather outlook, Jun 24, 4:35 AM CDT, 17 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
435 AM CDT Fri Jun 24 2022

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-250945-
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier-
Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks-
Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland-
Western Walsh-
435 AM CDT Fri Jun 24 2022

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Today and Tonight

Numerous severe thunderstorms are expected across much of eastern
North Dakota and west-central and northwest Minnesota. The main
hazards will be large hail up to 2 inches and damaging wind gusts
of 70 to 75 mph. Isolated tornadoes are also possible. Storms
will initially be more scattered and capable of producing all
hazards, but will eventually form into a line that will carry all
hazards as well. Localized flash flooding will be possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters may be needed.

In the hours before

Local storm report, Jun 24, 9:23 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
923 PM CDT FRI JUN 24 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0911 PM     TSTM WND DMG     FARGO                   46.88N 96.82W
06/24/2022                   CASS               ND   BROADCAST MEDIA

            POWER OUTAGES AROUND CENTRAL FARGO.

&&

GREGORY.GUST
Local storm report, Jun 24, 9:27 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
927 PM CDT FRI JUN 24 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 PM     FUNNEL CLOUD     3 SE GOODRIDGE          48.11N 95.76W
06/24/2022                   Pennington         MN   LAW ENFORCEMENT

            PERSISTENT WALL CLOUD AND BRIEF FUNNEL.

&&

GREGORY.GUST
Local storm report, Jun 24, 9:29 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
929 PM CDT FRI JUN 24 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0916 PM     TSTM WND GST     8 E GOODRIDGE           48.14N 95.63W
06/24/2022  M71 MPH          Pennington         MN   MESONET

            PEAK WIND MEASURED AT A MNDOT RWIS STATION ON HWY 1.

&&

GREGORY.GUST
Local storm report, Jun 24, 9:34 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
934 PM CDT FRI JUN 24 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0744 PM     TSTM WND GST     10 W ADA                47.30N 96.73W
06/24/2022  M58 MPH          Norman             MN   MESONET

            PEAK WIND MEASURED AT A MNDOT RWIS STATION ON HIGHWAY
            200.

&&

GREGORY.GUST
Local storm report, Jun 24, 9:44 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
944 PM CDT FRI JUN 24 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 PM     TSTM WND GST     2 WNW KARLSTAD          48.59N 96.56W
06/24/2022  M72.00 MPH       Kittson            MN   MESONET

            PEAK WIND MEASURED AT AN RWIS STATION NEAR HIGHWAY 11.
            TIME ESTIMATED BASED ON RADAR AND OTHER NEARBY WIND
            SENSOR REPORTS.

&&

GREGORY.GUST
Local storm report, Jun 24, 9:54 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
954 PM CDT FRI JUN 24 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TSTM WND GST     3 S BROOKS              47.77N 96.00W
06/24/2022  M65 MPH          Red Lake           MN   MESONET

            PEAK WIND MEASURED AT THE MNDOT RWIS ON HIGHWAY 59.

&&

GREGORY.GUST

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 7:07 PM CDTSevere Thunderstorm Warning Destructive damage threatFGFKittson, Marshall, Pennington, Polk, Red Lake, Roseau53 min
Jun 24, 7:11 PM CDTSevere Thunderstorm Warning Considerable damage threatFGFNorman, Polk64 min
Jun 24, 7:32 PM CDTTornado WarningFGFKittson, Marshall, Roseau43 min
Jun 24, 7:53 PM CDTSevere Thunderstorm Warning Destructive damage threatFGFKittson, Marshall, Pennington, Polk, Red Lake, Roseau67 min
Jun 24, 8:09 PM CDTSpecial Weather StatementFGFBecker, Clay, Mahnomen, Norman36 min
Jun 24, 8:10 PM CDTSevere Thunderstorm Warning Considerable damage threatFGFClearwater, Mahnomen, Norman, Polk, Red Lake65 min
Jun 24, 8:36 PM CDTSevere Thunderstorm WarningFGFBecker, Clay, Mahnomen, Norman, Otter Tail, Wilkin54 min
Jun 24, 8:43 PM CDTSevere Thunderstorm Warning Considerable damage threatFGFBeltrami, Clearwater, Hubbard, Mahnomen, Marshall, Pennington and 2 more62 min
Jun 24, 8:52 PM CDTTornado WarningFGFBeltrami, Clearwater, Marshall, Pennington, Polk, Red Lake38 min
Jun 24, 9:00 PM CDTTornado WarningFGFMahnomen, Polk32 min
Jun 24, 9:24 PM CDTSevere Thunderstorm Warning Considerable damage threatFGFBecker, Clay, Clearwater, Mahnomen, Otter Tail, Wilkin66 min
Jun 24, 9:25 PM CDTTornado WarningFGFBeltrami, Clearwater, Lake of the Woods, Marshall, Pennington50 min
Jun 24, 9:34 PM CDTSevere Thunderstorm Warning Considerable damage threatFGFBeltrami, Clearwater, Lake of the Woods, Marshall, Roseau56 min
Jun 24, 9:38 PM CDTSevere Thunderstorm Warning Considerable damage threatFGFBeltrami, Clearwater, Hubbard, Mahnomen67 min
Jun 24, 9:54 PM CDTAreal Flood AdvisoryFGFClay6 hr
Jun 24, 10:03 PM CDTSevere Thunderstorm WarningFGFBecker, Hubbard, Otter Tail, Wadena57 min
Jun 24, 10:28 PM CDTSevere Thunderstorm Warning Considerable damage threatFGFBeltrami, Lake of the Woods, Roseau34 min
Jun 24, 10:29 PM CDTTornado Warning Tornado observedFGFBecker, Hubbard, Otter Tail, Wadena46 min
Jun 24, 10:39 PM CDTSevere Thunderstorm Warning Considerable damage threatFGFBeltrami, Hubbard36 min
Jun 24, 10:59 PM CDTSevere Thunderstorm WarningFGFOtter Tail, Wadena46 min
Jun 24, 11:02 PM CDTSevere Thunderstorm WarningFGFGrant, Otter Tail, Wilkin58 min
Jun 24, 11:30 PM CDTSevere Thunderstorm WarningFGFBecker, Grant, Otter Tail, Wadena60 min
Jun 24, 11:43 PM CDTFlash Flood WarningFGFOtter Tail5 hr
Jun 25, 9:51 AM CDTRiver Flood WarningFGFPolk35 hr

Nearby

Tornado Warnings in Minnesota, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.